# SDR R61A201911235312

- Difficulty date: November 5, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 40,117 hours, 24,887 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17016131001
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FUSELAGE FLOOR STRUCTURE  AT FR 12 BL 0, CROSSBEAM ANGLE FOUND CRACKED.  R&R'D ANGLE I.A.W. SRM 51-41-02
